Open Access
Translator Disclaimer
November 2005 Logarithmic Sobolev inequality for zero-range dynamics
Paolo Dai Pra, Gustavo Posta
Ann. Probab. 33(6): 2355-2401 (November 2005). DOI: 10.1214/009117905000000332

Abstract

We prove that the logarithmic Sobolev constant for zero-range processes in a box of diameter L grows as L2.

Citation

Download Citation

Paolo Dai Pra. Gustavo Posta. "Logarithmic Sobolev inequality for zero-range dynamics." Ann. Probab. 33 (6) 2355 - 2401, November 2005. https://doi.org/10.1214/009117905000000332

Information

Published: November 2005
First available in Project Euclid: 7 December 2005

zbMATH: 1099.60068
MathSciNet: MR2184099
Digital Object Identifier: 10.1214/009117905000000332

Subjects:
Primary: 60K35 , 82C22

Keywords: Logarithmic Sobolev inequality , zero-range processes

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.33 • No. 6 • November 2005
Back to Top